# SDR SWIA202056181

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM BETWEEN RBL9 OTBD FLANGE BETWEEN FS 559.00+112 - 559.00+80   (C-CHECK) RO 2/9/2021   CORROSION REMOVED FROM RBL9 OTBD FLANGE BETWEEN FS 559.00+80 - 559.00+112,. / NDT COMPLETED IAW CRJ 200 NDT 51-20-04 / REMOVED AND REPLACED TWO NUT PLATES IAW CRJ 200 SRM 51-45-00 / TOP COAT RESTORED IAW CRJ 200 SRM 51-21-11 / RECIEVED REO FROM ENGINEERING  /   # 601R-53-00-005 DATED 2011/01/06 REV - B. /   "REPAIR TO FLOOR BEAM CORROSION FS 280.00 TO FS 621.00, L/RBL 9.00 & L/RBL 27" /   ORIGINAL MATERIAL THICKNESS 0.050",   MATERIAL REMOVED 0.006",   REMAINING THICKNESS 0.044",   WITHIN LIMITS IAW THIS REO.
